Bien-Etre / Well Being

Cannabinoid Hyperemesis Syndrome: What is it?

0

Cannabinoid hyperemesis is a rare syndrome that occurs among regular cannabis users. Allen et al were the first to describe it in 2004. It’s characterized by recurrent episodes of nausea, vomiting, and abdominal pain. The vomiting usually lasts between two and four days and doesn’t respond to the usual treatment with antiemetics. On the other hand, hot baths do alleviate the symptoms of most patients. However, these only disappear completely with the cessation of cannabis use. Because cannabinoid hyperemesis syndrome is an extremely rare condition, it often takes time for people to be properly diagnosed. In fact, it’s estimated that,…

This content is for Q17 Membership, Classified Membership, and LifeTime Patriot Membership members only.
Login Join Now
Chantal Maille
Praticien en Psychothérapie - Psychanalyste, Coaching conjugal & Sophrologie https://chmpsy.com

Russian Satellite Kosmos-2551 Burned Up Over North America on Oct. 20

Previous article

Fri. AM TNT News Articles 10-22-21

Next article

You may also like

Comments

Comments are closed.